Take your time. Slowly cut your intake down. If you drink that much
, your body will go into ultra crave mode. Causing you to have headaches, anger spells, and more. Each day cut back a little. Let your body get used to having less. Then eventually take it all out.
by the pink umbrella12 months ago
is there a real connection, or is that all BS?
by sunstreeks7 years ago
My mom has pretty severe Neuropathy from chemo.. One of her coworkers told her about Neurontin.. Does anyone have any experience with this drug? She's worried about side effects. I looked up the wiki and health websites...
by Liz Elias4 years ago
Why do so many medications include a warning or precaution about side effects,when the listed side effects are the very things/symptoms you are trying to treat? (E.g., "dizziness" on a medication to...
by schoolgirlforreal5 years ago
I think I'm going to write a hub on this when I get some time.I recently got off Lithium because Lamictal, a similar mood stabilizer is working fantastically. And now I don't need Lithium. This is a long story but...
by Stephanie4 years ago
What negative effects can not drinking water daily have on the human body?We all know that drinking water can have positive effects on the human body... but what about those who never drink water and drink mostly things...
by hawaiiangirl5 years ago
If you took a medication that had a side effect, would you continue to take it after the first day?
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.